MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO ORTHOMAP® PRECISION KNEE 5.0 SOFTWARE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO ORTHOMAP® PRECISION KNEE 5.0 SOFTWARE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6003-655-000
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility the software showed an inaccuracy of implant placement, while final x-rays were able to verify the implant placement was accurate.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the data log files were not available for inspection, no evaluation is possible.

Brand Name
ORTHOMAP® PRECISION KNEE 5.0 SOFTWARE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8357831
Report Number0001811755-2019-00614
Device Sequence Number2284664
Product Code HAW
UDI-Device Identifier04546540717443
UDI-Public04546540717443
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K022579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6003-655-000
Device Lot NumberVERSION 5.0
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/24/2019
Supplement Date Received by Manufacturer05/20/2019
Initial Report FDA Received Date02/21/2019
Supplement Report FDA Received Date05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1